×

zbMATH — the first resource for mathematics

Primitive stable representations of geometrically infinite handlebody hyperbolic 3-manifolds. (Représentations primitivement stables des variétés hyperboliques géométriquement infinies du bretzel creux.) (English. Abridged French version) Zbl 1206.57022
Authors’ abstract: We show that a discrete and faithful representation of a free group in \(PSL(2, {\mathbb{C}})\) without parabolics is primitive stable.

MSC:
57N10 Topology of general \(3\)-manifolds (MSC2010)
57M50 General geometric structures on low-dimensional manifolds
30F40 Kleinian groups (aspects of compact Riemann surfaces and uniformization)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agol, I., Tameness of hyperbolic 3-manifolds, (2004), preprint
[2] B. Bowditch, Geometric model for hyperbolic manifolds, Southhampton, 2005, preprint.
[3] Calegari, D.; Gabai, D., Shrinkwrapping and the taming of hyperbolic 3-manifolds, J. amer. math. soc., 19, 2, 385-446, (2006) · Zbl 1090.57010
[4] Canary, R.D., Ends of hyperbolic 3-manifolds, J. amer. math. soc., 6, 1, 1-35, (1993) · Zbl 0810.57006
[5] Das, S.; Mj, M., Addendum to ending laminations and Cannon-Thurston maps: parabolics, (2010), preprint
[6] Floyd, W.J., Group completions and limit sets of Kleinian groups, Invent. math., 57, 205-218, (1980) · Zbl 0428.20022
[7] Jeon, W.; Kim, I., On primitive stable representations of geometrically infinite handlebody hyperbolic 3-manifolds, (2010), preprint
[8] Kim, I., Divergent sequences of function groups, Differential geom. appl., 26, 6, 645-655, (2008) · Zbl 1166.58008
[9] Kim, I.; Lecuire, C.; Ohshika, K., Convergence of freely decomposable Kleinian groups, (2004), preprint
[10] Minsky, Y., On dynamics of \(\mathit{Out}(F_n)\) on \(\mathit{PSL}_2(\mathbb{C})\) characters, (2009), preprint
[11] Mj, M., Cannon-Thurston maps for Kleinian groups, (2010), preprint · Zbl 1370.57008
[12] J.-P. Otal, Courants géodésiques et produits libres, Thèse d’Etat, Université de Paris-Sud, Orsay, 1988.
[13] J.R. Stallings, Whitehead graphs on handlebodies, 1996, preprint.
[14] Whitehead, J.H.C., On certain sets of elements in a free group, Proc. London math. soc., 41, 48-56, (1936) · JFM 62.0079.04
[15] Whitehead, J.H.C., On equivalent sets of elements in a free group, Ann. of math., 37, 780-782, (1936)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.